# SDR SWAA2024071803364

- Difficulty date: June 19, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION R/H LOWER FWD WING TO BODY FAIRING PANEL # 191CR HAS CORROSION AT INNER DOUBLER DRAING MAST.<[01] EVALUATED DAMAGE AT R/H LOWER FWD WING TO BODY FAIRING PANEL # 191CR INNER DOUBLER DRAING MAST FOUND OUT OF LIMITS IAW SRM 51-10-02-0G-0. REMOVED AND REPLACED INNER DOUBLER DRAING MAST AMM 51-31-00-390-804;[02] VERIFIED REPLACEMENT;[03] C/W AUDIT PER MPM 52.02.02
